# SDR DALA2014122506733

- Difficulty date: December 24, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND REWORK AREA THAT IS OUT OF THE LIMITS LOCATED ON SEAT TRACK +Y765 BETWEEN FRAMES 36 - 41.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D533 70500.
